MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SAFESET¿ RESERVOIR W/ SS PORT; CATHETER, CONTINUOUS FLUSH

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SAFESET¿ RESERVOIR W/ SS PORT; CATHETER, CONTINUOUS FLUSH
Catalog Number 460560464
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The incident involved a safeset¿ reservoir w/ ss port.The report stated that the customer primed and attached an icumedical "safeset reservoir w/ss port" to patient's arterial line, then noticed saline leaking from the tubing area around the sampling port.Customer disconnected the safeset from the patient and primed/attached a new one.It appears there was no direct patient harm since the error was caught.There was patient involvement, however, there was no adverse event or harm as as a result of the reported event and no delay in therapy.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
The reported complaint of leak was confirmed on the returned set.No visual anomalies were observed.When primed and pressure leak tested, a channel leak was observed between the 52" pressure tubing and the safeset port.When the bond site was examined, insufficient solvent coverage was observed on the tubing pocket.The probable cause of the channel leak had occurred due to insufficient solvent coverage applied on the tubing during assembly at ensenada.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
SAFESET¿ RESERVOIR W/ SS PORT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18104259
Report Number9617594-2023-00962
Device Sequence Number12151686
Product Code KRA
UDI-Device Identifier00840619068950
UDI-Public(01)00840619068950(17)260201(10)13558251
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K932188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number460560464
Device Lot Number13558251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED ARTERIAL LINE, MFR UNK
Patient SexUnknown